Is there a nonlinear long-run relation in the U.S. interest rate and inflation?

lee, Hwa-tae and Khim-Sen Liew, Venus and Gawon, Yoon (2013) Is there a nonlinear long-run relation in the U.S. interest rate and inflation? Economics Bulletin, 33 (1). pp. 104-112. ISSN 1545-2921

[img]
Preview
PDF
EB-13-V33-I1-P10 (abstrak).pdf

Download (56kB) | Preview

Abstract

Recent advances in nonlinear cointegration analysis find evidence for a nonlinear long-run relation between the U.S. interest rate and inflation. Employing the Breitung's (2001) rank tests for nonlinear cointegration, we find herein little evidence for cointegration in the U.S. data. We also provide simulation results regarding the performance of the rank tests for some plausible nonlinear models for the data.

Item Type: Article
Uncontrolled Keywords: nonlinear long-run relation, U.S. interest rate and inflation, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: H Social Sciences > HC Economic History and Conditions
Divisions: Academic Faculties, Institutes and Centres > Faculty of Economics and Business
Depositing User: Saman
Date Deposited: 11 Apr 2017 01:56
Last Modified: 11 Apr 2017 01:56
URI: http://ir.unimas.my/id/eprint/15931

Actions (For repository members only: login required)

View Item View Item